| Model Number |
8884711253 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the guide wire of the feeding probe did not leave the nasoenteric probe.
Additional Manufacturer Narrative
The device history record (dhr) was not possible since the lot number provided from customer was not a valid lot number.A sample analysis was not possible as there was no photographs or samples provided for evaluation.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).If a sample should be returned, this complaint will be reopened, and the investigation updated to reflect our findings.Since this complaint will be considered unconfirmed, no corrective or preventive actions will be taken at this time.